Alert archive / Illinois / Flash Flood Warnings in 2022

Flash Flood Warning 52, NWS Lincoln, IL

September 19, 2022Christian County, Menard County, Sangamon County, Illinois

NWS Lincoln, IL issued this flash flood warning at Sep 19, 2022, 5:19 AM CDT for Christian County, Menard County, Sangamon County, Illinois. It was in force for 2 hr. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2022, 5:19 AM CDT (10:19 UTC)
Expired
Sep 19, 2022, 7:31 AM CDT
In force
2 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Christian County, IL, Menard County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 34 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 6:00 AM CDTHEAVY RAIN 1.024 W Springfield, ILRAINFALL SINCE MIDNIGHT SUNDAY NIGHT.
Sep 19, 6:20 AM CDTHEAVY RAIN 1.981 Wnw Springfield, ILCOCORAHS STATION IL-SG-52 SPRINGFIELD 1.9 NNW.
Sep 19, 6:25 AM CDTFLOODSpringfield, ILSEVERAL UNDERPASSES UNDERWATER.
Sep 19, 6:30 AM CDTHEAVY RAIN 1.33Petersburg, ILCOCORAHS STATION IL-ME-12 PETERSBURG 0.2 W.
Sep 19, 6:30 AM CDTHEAVY RAIN 2.12 E Southern View, ILCOCORAHS STATION IL-SG-66 SPRINGFIELD 2.2 SE.
Sep 19, 7:00 AM CDTHEAVY RAIN 1.53 W Leland Grove, ILCOCORAHS STATION IL-SG-17 SPRINGFIELD 4.4 W.
Sep 19, 7:00 AM CDTHEAVY RAIN 1.682 E Southern View, ILCO-OP OBSERVER STATION SPNI2 LAKE SPRINGFIELD.
Sep 19, 7:00 AM CDTHEAVY RAIN 2.142 W Riverton, ILCOCORAHS STATION IL-SG-4 2 W RIVERTON.
Sep 19, 7:00 AM CDTHEAVY RAIN 2.241 N Grandview, ILCO-OP OBSERVER STATION SFDI2 SPRINGFIELD.
Sep 19, 7:00 AM CDTHEAVY RAIN 2.271 Wsw Sherman, ILCO-OP OBSERVER STATION SHRI2 SHERMAN.
Sep 19, 7:00 AM CDTHEAVY RAIN 2.281 Nw Buffalo, ILCO-OP OBSERVER STATION BUFI2 BUFFALO.
Sep 19, 7:00 AM CDTHEAVY RAIN 2.81Williamsville, ILCOCORAHS STATION IL-SG-65 WILLIAMSVILLE 0.4 ESE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1820 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1820 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

709 
WGUS53 KILX 191019
FFWILX
ILC021-129-167-191315-
/O.NEW.KILX.FF.W.0052.220919T1019Z-220919T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
519 AM CDT Mon Sep 19 2022

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  North Central Christian County in central Illinois...
  Central Menard County in central Illinois...
  Northeastern Sangamon County in central Illinois...

* Until 815 AM CDT.

* At 518 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. The expected rainfall rate is 0.5 to 1.5 inches in 1 
  hour. Additional rainfall amounts up to 1 inch are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Springfield, Sherman, Rochester, Riverton, Petersburg, Athens, 
  Williamsville, Greenview, Mechanicsburg, Mount Auburn, Jerome, 
  Southern View, Leland Grove, Grandview, Spaulding, Dawson, 
  Buffalo, Berry, Clear Lake and Cantrall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3994 8975 4002 8987 4008 8993 4010 8986
      4008 8961 3998 8958 3996 8950 3993 8948
      3992 8938 3989 8932 3982 8926 3978 8917
      3974 8915 3969 8916 3973 8927 3971 8930
      3971 8941 3972 8952 3975 8956 3977 8973

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 1 HOUR

$$

AAT
2 follow-up statements
067 
WGUS73 KILX 191136
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
636 AM CDT Mon Sep 19 2022

ILC021-129-167-191315-
/O.CON.KILX.FF.W.0052.000000T0000Z-220919T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian IL-Menard IL-Sangamon IL-
636 AM CDT Mon Sep 19 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT THIS 
MORNING FOR NORTH CENTRAL CHRISTIAN, CENTRAL MENARD AND NORTHEASTERN 
SANGAMON COUNTIES...

At 636 AM CDT, local law enforcement reported thunderstorms 
producing heavy rain in Springfield.  Several underpasses were 
flooded as of 6:25 am. Between 1 and 3 inches of rain have fallen. 
Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Springfield, Sherman, Rochester, Riverton, Petersburg, Athens, 
  Williamsville, Greenview, Mechanicsburg, Mount Auburn, Jerome, 
  Southern View, Leland Grove, Grandview, Spaulding, Dawson, 
  Buffalo, Berry, Clear Lake and Cantrall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3994 8975 4002 8987 4008 8993 4010 8986
      4008 8961 3998 8958 3996 8950 3993 8948
      3992 8938 3989 8932 3982 8926 3978 8917
      3974 8915 3969 8916 3973 8927 3971 8930
      3971 8941 3972 8952 3975 8956 3977 8973

FLASH FLOOD...OBSERVED

$$

25
435 
WGUS73 KILX 191231
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
731 AM CDT Mon Sep 19 2022

ILC021-129-167-191241-
/O.CAN.KILX.FF.W.0052.000000T0000Z-220919T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian IL-Menard IL-Sangamon IL-
731 AM CDT Mon Sep 19 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL CHRISTIAN, 
CENTRAL MENARD AND NORTHEASTERN SANGAMON COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3994 8975 4002 8987 4008 8993 4010 8986
      4008 8961 3998 8958 3996 8950 3993 8948
      3992 8938 3989 8932 3982 8926 3978 8917
      3974 8915 3969 8916 3973 8927 3971 8930
      3971 8941 3972 8952 3975 8956 3977 8973

$$

25

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 3:19 AM CDT, 2 hours earlier.

Area forecast discussion, Sep 19, 3:19 AM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Lincoln IL
319 AM CDT Mon Sep 19 2022

.SYNOPSIS...
Issued at 319 AM CDT Mon Sep 19 2022

Once heavy rain and thunderstorms come to an end later this
morning, quiet conditions are expected for the remainder of today.
Very warm temperatures for the latter half of September are
forecast for Tuesday, with heat and humidity combining to produce
heat indices near 100 degrees. Much cooler weather is forecast for
Thursday and Friday.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 319 AM CDT Mon Sep 19 2022

Thunderstorms persist over central Illinois early this morning,
with one long-lasting cluster southeast of Champaign and another
from near Beardstown to south of Springfield. With around 40-50 kt
of 0-6 km bulk shear and pockets of 1000-2000 J/kg of MLCAPE still
existing in the pre-frontal environment, many storms have become
organized with rotating updrafts. A few reports of large hail and
wind damage have been received through the event. Though radar
shows that updrafts have weakened over the past hour or so, IR
satellite shows fairly consistently cold cloud tops associated
with the activity over Morgan and Sangamon counties. Additionally,
colder cloud tops are associated with some new convective
development upstream over far southeastern Iowa. As strong
moisture-rich west-southwesterly winds continue at around 850 mb
and cells continue to develop, the potential for repeated
initiation/training and heavy rainfall accumulation will need to
be monitored. The local probability-matched mean QPF from the 00z
HREF still depicts a northwest-southeast stripe from around
Beardstown/Jacksonville, including Springfield and Taylorville.
Average amounts are in the 1-2.5 inch range, but with localized
areas capable of receiving 4-5 inches or more.

Precipitation in the above axis should wind down between around
7-10 am, with a cold front slowly moving southward throughout the
remainder of the day. Northern portions of the ILX forecast area
will reach the low to mid 80s, with far southern portions perhaps
exceeding 90 F. Winds will slowly veer to a more southeasterly
direction overnight. Thunderstorm initiation is forecast in a
west-east line across southern Minnesota late tonight in a zone
of 850 mb warm advection. Though the resulting cluster is forecast
to move southeastward, at this point it is likely to miss the ILX
forecast area to the northeast.

&&

.LONG TERM...(Tuesday through Sunday)
ISSUED AT 319 AM CDT Mon Sep 19 2022

The main issues for the long term forecast this morning are (1)
very warm temperatures on Tuesday and (2) cooler conditions /
timing of any precip for the remainder of the week.

Surface winds turn around to the southwest on Tuesday, advecting
warm and humid air northward associated with the 593 dm ridge over
the southern Plains. With temperatures in the low to mid 90s and
dew points in the low 70s, heat indices in the upper 90s to around
100 F should be the result. Light south winds are forecast to
persist from Tuesday night into Wednesday morning, with a
unusually warm morning for the latter half of September on
Wednesday.

A trough moving across Ontario on Wednesday is forecast to drive
the next cold front southward through Illinois, with this one
packing a bit more of a punch. Given spread in frontal timing,
there is an associated spread in high temperature forecasts. For
example, there is a 50% chance the high temperature in Peoria
will be between 78 and 87 F, and a 50% chance it will be outside
that range. Once the front is through, much cooler temperatures
are forecast for Thursday and Friday, with high temperatures in
the mid to upper 60s and lows perhaps even dipping into the upper
40s. Another chance for rain comes as the next short wave trough
migrates across the Canadian prairie provinces late in the week,
with temperatures warming a bit as well.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1243 AM CDT Mon Sep 19 2022

Heavy rain and thunderstorms may bring occasional MVFR to IFR or
even lower conditions to TAF sites through around 10z, as well as
strong/erratic wind gusts and lightning. Repeated thunderstorms
may occur over some terminals, with SPI and DEC perhaps favored
for this within the next few hours. Once thunderstorms decrease
after 12z, a few hours of MVFR ceilings may occur before
scattering out, with VFR conditions forecast for the remainder of
the TAF period.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...AAT
SHORT TERM...AAT
LONG TERM...AAT
AVIATION...AAT
Hazardous weather outlook, Sep 19, 5:02 AM CDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
502 AM CDT Mon Sep 19 2022

ILZ027>031-037-038-045-046-201015-
Knox-Stark-Peoria-Marshall-Woodford-Tazewell-McLean-Champaign-
Vermilion-
502 AM CDT Mon Sep 19 2022

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and west central Illinois.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Unseasonably hot and humid weather will move into the region on
Tuesday. Peak heat indices around 100 degrees are likely Tuesday
afternoon.

A few thunderstorms are possible Wednesday afternoon. Severe weather
is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ036-040>044-047>057-061>063-201015-
Fulton-Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-
Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-
502 AM CDT Mon Sep 19 2022

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and west central Illinois.

.DAY ONE...Today and tonight.

Scattered thunderstorms will persist early this morning. Frequent
cloud to ground lightning and locally heavy rain are expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Unseasonably hot and humid weather will move into the region on
Tuesday. Peak heat indices around 100 degrees are likely Tuesday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ066>068-071>073-201015-
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
502 AM CDT Mon Sep 19 2022

This Hazardous Weather Outlook is for southeast Illinois.

.DAY ONE...Today and tonight.

Scattered thunderstorms will persist this morning. Frequent cloud to
ground lightning and locally heavy rain are expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Unseasonably hot and humid weather will move into the region for
Tuesday and Wednesday. Peak heat indices in the mid 90s to around
100 degrees are likely both days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

25

In the hours before

Local storm report, Sep 19, 2:01 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
201 AM CDT MON SEP 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLOOD            1 SE CHAMPAIGN          40.10N 88.24W
09/19/2022                   CHAMPAIGN          IL   EMERGENCY MNGR

            URBAN FLOODING AT KIRBY AND NEIL, UNDERPASS.

&&
Local storm report, Sep 19, 2:11 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
211 AM CDT MON SEP 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     1 S JACKSONVILLE        39.72N 90.23W
09/19/2022                   MORGAN             IL   PUBLIC

            MULTIPLE LARGE TREES DOWN AROUND
            JACKSONVILLE, OVER A FOOT IN DIAMETER.

&&
Special weather statement, Sep 19, 2:37 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Lincoln IL
237 AM CDT Mon Sep 19 2022

ILZ050-051-190800-
Sangamon-Morgan-
237 AM CDT Mon Sep 19 2022

...A strong thunderstorm will impact portions of southwestern
Sangamon and southeastern Morgan Counties through 300 AM CDT...

At 237 AM CDT, Doppler radar was tracking a strong thunderstorm near
Franklin, or 11 miles southeast of Jacksonville, moving southeast at
45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Waverly around 245 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and west central Illinois.

&&

LAT...LON 3974 9006 3953 8965 3952 9017 3959 9022
TIME...MOT...LOC 0737Z 314DEG 39KT 3960 9010

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

07
Local storm report, Sep 19, 3:50 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
350 AM CDT MON SEP 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HEAVY RAIN       2 NNW CENTRAL ILLINOIS  40.51N 88.93W
09/19/2022  M1.75 INCH       MCLEAN             IL   NWS EMPLOYEE

&&
Local storm report, Sep 19, 4:27 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
427 AM CDT MON SEP 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     HEAVY RAIN       2 NNW CENTRAL ILLINOIS  40.50N 88.93W
09/19/2022  M1.75 INCH       MCLEAN             IL   COCORAHS

            COCORAHS STATION IL-MCL-17 BLOOMINGTON 2.7
            NE.

&&
Special weather statement, Sep 19, 4:28 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Lincoln IL
428 AM CDT Mon Sep 19 2022

ILZ066>068-071-072-191000-
Clay-Richland-Effingham-Jasper-Crawford-
428 AM CDT Mon Sep 19 2022

...A strong thunderstorm will impact portions of western Crawford,
southern Jasper, western Richland, Clay and Effingham Counties
through 500 AM CDT...

At 427 AM CDT, Doppler radar was tracking a strong thunderstorm near
Iola, or 16 miles northwest of Flora, moving southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Louisville and Bible Grove around 440 AM CDT.
  Flora around 445 AM CDT.

Other locations in the path of this storm include Sailor Springs,
Ingraham, Clay City, Noble and Schnell.

This includes the following highways...
 Interstate 57 between mile markers 142 and 159.
 Interstate 70 between mile markers 82 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3860 8816 3861 8870 3891 8870 3891 8880
      3897 8881 3915 8865 3895 8790 3858 8815
TIME...MOT...LOC 0927Z 299DEG 39KT 3888 8864

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

AAT

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 8:24 PM CDTSevere Thunderstorm WarningILXMarshall, Stark36 min
Sep 18, 10:14 PM CDTSevere Thunderstorm WarningILXMarshall, Stark46 min
Sep 18, 10:30 PM CDTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell, Woodford30 min
Sep 18, 10:39 PM CDTTornado WarningILXMarshall36 min
Sep 18, 10:46 PM CDTSevere Thunderstorm Warning Considerable damage threatILXMarshall, Peoria, Stark, Woodford44 min
Sep 18, 10:58 PM CDTSevere Thunderstorm WarningILXMcLean, Peoria, Tazewell, Woodford32 min
Sep 18, 11:00 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott30 min
Sep 18, 11:26 PM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Woodford34 min
Sep 18, 11:27 PM CDTSevere Thunderstorm WarningILXMorgan, Scott33 min
Sep 18, 11:41 PM CDTSevere Thunderstorm WarningILXMcLean34 min
Sep 19, 12:00 AM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford30 min
Sep 19, 12:10 AM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt50 min
Sep 19, 12:29 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Schuyler46 min
Sep 19, 12:34 AM CDTTornado WarningILXDeWitt, McLean, Piatt26 min
Sep 19, 12:45 AM CDTAreal Flood AdvisoryILXMcLean2 hr
Sep 19, 12:50 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler25 min
Sep 19, 12:54 AM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt51 min
Sep 19, 1:15 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Sangamon, Scott45 min
Sep 19, 1:21 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion39 min
Sep 19, 1:41 AM CDTAreal Flood AdvisoryILXChampaign2 hr
Sep 19, 1:47 AM CDTAreal Flood AdvisoryILXMorgan118 min
Sep 19, 1:53 AM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar, Vermilion52 min
Sep 19, 2:37 AM CDTSpecial Weather StatementILXMorgan23 min
Sep 19, 3:52 AM CDTSevere Thunderstorm WarningILXCass, Mason, Schuyler38 min
Sep 19, 4:28 AM CDTSpecial Weather StatementILXClay, Effingham, Jasper, Richland32 min
Sep 19, 5:55 AM CDTSpecial Weather StatementILXRichland35 min

Nearby

Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.